Boundary Value Problems

, 2007:016407 | Cite as

Entire Bounded Solutions for a Class of Quasilinear Elliptic Equations

Open Access
Research Article


We consider the problem Open image in new window where Open image in new window is not identically zero. Under the condition that Open image in new window satisfies (H), we show that there exists Open image in new window such that the above-mentioned equation admits at least one solution for all Open image in new window . This extends the results of Laplace equation to the case of Open image in new window -Laplace equation.


Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    Herrero MA, Vázquez JL: On the propagation properties of a nonlinear degenerate parabolic equation. Communications in Partial Differential Equations 1982,7(12):1381–1402. 10.1080/03605308208820255MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Esteban JR, Vázquez JL: On the equation of turbulent filtration in one-dimensional porous media. Nonlinear Analysis 1986,10(11):1303–1325. 10.1016/0362-546X(86)90068-4MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Yang Z: Existence of positive bounded entire solutions for quasilinear elliptic equations. Applied Mathematics and Computation 2004,156(3):743–754. 10.1016/j.amc.2003.06.024MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Guedda M, Véron L: Local and global properties of solutions of quasilinear elliptic equations. Journal of Differential Equations 1988,76(1):159–189. 10.1016/0022-0396(88)90068-XMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Guo ZM: Existence and uniqueness of positive radial solutions for a class of quasilinear elliptic equations. Applicable Analysis 1992,47(2–3):173–189.MATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Guo ZM: Some existence and multiplicity results for a class of quasilinear elliptic eigenvalue problems. Nonlinear Analysis 1992,18(10):957–971. 10.1016/0362-546X(92)90132-XMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Guo ZM, Webb JRL: Uniqueness of positive solutions for quasilinear elliptic equations when a parameter is large. Proceedings of the Royal Society of Edinburgh. Section A. Mathematics 1994,124(1):189–198. 10.1017/S0308210500029280MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Lu Q, Yang Z, Twizell EH: Existence of entire explosive positive solutions of quasi-linear elliptic equations. Applied Mathematics and Computation 2004,148(2):359–372. 10.1016/S0096-3003(02)00852-4MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Bognár G, Drábek P: The Open image in new window-Laplacian equation with superlinear and supercritical growth, multiplicity of radial solutions. Nonlinear Analysis 2005,60(4):719–728. 10.1016/ Scholar
  10. 10.
    Prashanth S, Sreenadh K: Multiplicity of positive solutions for Open image in new window-Laplace equation with superlinear-type nonlinearity. Nonlinear Analysis 2004,56(6):867–878. 10.1016/ Scholar
  11. 11.
    Brezis H, Kamin S: Sublinear elliptic equations in Open image in new window. Manuscripta Mathematica 1992,74(1):87–106. 10.1007/BF02567660MATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Ambrosetti A, Brezis H, Cerami G: Combined effects of concave and convex nonlinearities in some elliptic problems. Journal of Functional Analysis 1994,122(2):519–543. 10.1006/jfan.1994.1078MATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Brezis H, Oswald L: Remarks on sublinear elliptic equations. Nonlinear Analysis 1986,10(1):55–64. 10.1016/0362-546X(86)90011-8MATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Bartsch T, Willem M: On an elliptic equation with concave and convex nonlinearities. Proceedings of the American Mathematical Society 1995,123(11):3555–3561. 10.1090/S0002-9939-1995-1301008-2MATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Ye D, Zhou F: Invariant criteria for existence of bounded positive solutions. Discrete and Continuous Dynamical Systems. Series A 2005,12(3):413–424.MATHMathSciNetGoogle Scholar
  16. 16.
    El Mabrouk K: Entire bounded solutions for a class of sublinear elliptic equations. Nonlinear Analysis 2004,58(1–2):205–218. 10.1016/ Scholar

Copyright information

© Z. Yang and B. Xu 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Authors and Affiliations

  1. 1.Institute of Mathematics, School of Mathematics and Computer SciencesNanjing Normal UniversityJiangsuChina

Personalised recommendations